Letters

Acute renal failure from contrast medium: Beware patients taking metformin…

BMJ 2006; 333 doi: https://doi.org/10.1136/bmj.333.7569.653-a (Published 21 September 2006) Cite this as: BMJ 2006;333:653
  1. John A Sayer, clinical lecturer in medicine (nephrology) (j.a.sayer@ncl.ac.uk)
  1. School of Clinical Medical Sciences, University of Newcastle upon Tyne, Newcastle upon Tyne NE2 4HH

    EDITOR—Mathew et al highlight the dangers of contrast induced nephropathy in a patient with type 2 diabetes mellitus.1

    Such patients are often treated with the biguanide metformin, which is excreted by the kidney. Even with normal renal function, …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe